# SDR SWIA201439611

- Difficulty date: October 8, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Shield
- Condition: Contaminated
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E WIRE HARNESS, BRAIDED SHIELD IS CONTAMINATED, DISCOLORED UNDER PLASTIC SHEATH, LWS 242.00.  C-CHECK, REMOVED OUTER JACKET INSULATION FROM APPROXIMATELY LWS 230.00 TO LWS 250.00 AND WIPED DISCOLORATION OFF WITH ISOPROPYL ALCHOHOL AND A RAG.  REPAIRED OUTER JACKET INSULATION, IAW REO.
